# SDR 2025F00227

- Difficulty date: August 29, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N606CB
- Make and model: Cessna 560XL
- Aircraft serial: 5605333
- Aircraft time: 6,961 hours, 5,462 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Broken
- Location: Zone 300
- Part time: 6,961 hours, 5,462 cycles
- Component: Elevator Trim E, Sigmatek
- Component part number: 444303739
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, Z
- Precautionary procedure: A

## Discrepancy

AMBER AP PITCH MISTRIM INFLIGHT DURING CLIMB OUT AT 210 IAS. DETERMINED THAT ELECTRIC AND MANUAL TRIM INOP. MANUAL PITCH TRIM WHEEL APPEARS LOOSE. FLEW AIRCRAFT MANUALLY WITH MINIMAL PRESSURE ON CONTROLS AT 230 IAS. EMERGENCY DECLARED, FLIGHT DIVERTED TO KPVU. FOUND ELEVATOR TRIM CABLE SEVERED AT 90 DEGREE TURN PULLEY. REPLACED FORWARD AND AFT ELEVATOR TRIM CABLES, ELEVATOR TRIM SERVO CABLE, ELEVATOR TRIM CHAIN, ELEVATOR TRIM ELECTRIC MOTOR/SERVO, SERVO MOUNT.
